# SDR IXXA0400017O

- Difficulty date: March 21, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922335
- Aircraft time: 73,457 hours, 73,235 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Arm
- Condition: Bent
- Location: Mlg Door
- Part time: 73,457 hours, 73,235 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE "DOORS NOT LATCHED LIGHT" CAME ON FOR 10 MINUTES. MAINTENANCE FOUND LT LANDING GEAR DOOR LATCH ROLLER ARMS BENT. REMOVED AND REPLACED LATCH ROLLER ARMS. WITH DOORS CLOSED FOUND LT DOOR LATCH ROLLER STOP BOLT SPACER CONTACTING RAIL ASSEMBLY. PERFORMED MAIN GEAR DOOR UPLACTH MECHANISM ADJUSTMENT/TEST TO PROVIDE A MINIMUM 1/8 INCH CLEARANCE BETWEEN STOP BOLT SPACER AND RAIL ASSEMBLEY. PERFORMED LANDING GEAR DOOR SWITCH TEST. OPERATIONAL CHECK WAS GOOD PER ALL MAINTENANCE MANUALS AND AIRCRAFT WAS RETURNED TO SERVICE.
